MathSciNet Relay Station
MathSciNet bibliographic data
MR2549454 (2011b:20105) 20F36 (57M27)
Malyutin, A. V. Pseudocharacters of braid groups and the simplicity of links. (Russian) Algebra i Analiz 21 (2009), no. 2, 113--135; translation in St. Petersburg Math. J. 21 (2010), no. 2, 245–259
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement